Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6589
Title: Sui gruppi che ammettono funzioni di Steiner
Authors: Ferrero, Giovanni
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Ferrero, "Sui gruppi che ammettono funzioni di Steiner", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 156-170.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si forniscono varie costruzioni di sistemi di Steiner aventi un gruppo di automorfismi regolare e transitivo. Several constructions of Steiner systema with a regular group of automorphisms are given.
URI: http://hdl.handle.net/10077/6589
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
FerreroRendMat04.pdf1.29 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

535
checked on Feb 20, 2018

Download(s)

277
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.